Search
for
Sort by
Research 31–60 of 1000+
- Cutaneous drug reactions
- Spotlight commentary: Navigating the cutaneous side effects of chemotherapy
- Epidermal Growth Factor Receptor Inhibitor–Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Should You Discontinue the Offending Agent?
- Acute vesiculobullous hand dermatitis and anagen effluvium in Ganoderma lucidum-induced aplastic crisis
- Circumferential acute limited exanthematous pustulosis
- Urticaria, Drug Hypersensitivity Rashes, Nodules and Tumors, and Atrophic Diseases
- Cutaneous Reactions to Drugs
- Recurrent pruritic polymorphic lesions associated with weight loss
- Cutaneous adverse events to systemic antineoplastic therapies: a retrospective study in a public oncologic hospital
- Treatment Strategies for Cutaneous and Oral Mucosal Side Effects of Oncological Treatment in Breast Cancer: A Comprehensive Review
- Use of Contact Immunotherapy in the Treatment of Skin Diseases Other than Alopecia Areata
- Mucocutaneous Side Effects of Antineoplastic Drugs Used in Cancer Therapy in Erbil
- REVIEW OF SO-CALLED ASEPTIC NEUTROPHILIC DERMATOSES
- Cutaneous reactions to recombinant cytokine therapy
- Endocrine-skin interactions
- Diagnosis and management of hair loss in children
- Dermatologic manifestations of endocrine disorders
- Dermatologic Manifestations of Human Immunodeficiency Virus Infection
- Focal and Generalized Alopecia
- Antihelminthic Drugs
- British Society for Dermatopathology: Summaries of Papers
- Clinical management of cutaneous adverse events in patients on targeted anticancer therapies and immunotherapies: a national consensus statement by the Spanish Academy of Dermatology and Venereology and the Spanish Society of Medical Oncology
- Graft-versus-host disease
- Microneedle-Based Approaches for Skin Disease Treatment
- Secondary cicatricial and other permanent alopecias
- Subject Index
- Patients with specific skin disorders who are affected by COVID ‐19: What do experiences say about management strategies? A systematic review
- Benign Cutaneous Eruptions After Transplantation
- Clinical Management in Psychodermatology
- Cutaneous signals of immune system disease